# SDR AU960663

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Bird Strike
- Location: Wing Le Sys
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED A BIRDSTRIKE BY A LARGE WEDGETAIL EAGLE - THE  EAGLE GLANCED OFF THE LH WINDSCREEN AND STRUCK THE LH WING LEADING EDGE BETWEEN THE FUSELAGE AND THE ENGINE JUST INBOARD OF THE PROPELLER ARC CAUSING SEVERE DAMAGE TO THE LEADING EDGESTRUCTURE, ELECTRICAL WIRING AND PLUMBING BETWEEN STN YW57.20 ANDYW42.00 - MAJOR DAMAGE ALSO OCCURRED TO THE FRONT SPAR AND LOWER WING SKIN IN THE SAME AREA INCLUDING SEPARATION OF THE LOWER SPARBOOM FROM THE MACHINED WEB AND BUCKLING OF THE LOWER SKIN
